# SDR UIEA2019101105703

- Difficulty date: October 8, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 86,333 hours, 13,894 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Broken
- Location: Outflow Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OUTFLOW VALVE RIGHT EICAS MSG ON TAKE OFF ROLL STATUS MSG. UNABLE TO CLOSE OUTFLOW VALVE IN MANUAL OR AUTO.   FOUND A BROKEN WIRE AFT SIDE CEILING.  REMOVED AND REPLACED CABIN PRESSURE CONTROLLER B. OPS CHECK GOOD AT THIS TIME IAW AMM 21-31-02.  REMOVED AND REPLACED L/H ICU DUE TO WIRES SHORTING UNIT OUT. OPS CHECK GOOD AT THIS TIME IAW B747 AMM 21-31-10.  REMOVED AND REPLACED R/H ICU DUE TO WIRES SHORTING UNIT OUT. OPS CHECK GOOD AT THIS TIME IAW B747 AMM 21-31-10.  REPAIRED WIRING IAW SPW 20-30-123.
